Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Amoxicillin cause bleeding?

I started an antibiotic called amoxicillin a couple of weeks ago. I have the implant for birth control. I got the implant and June and have not had a period since. After taking the antibiotic, I started my period. But I also had sex while taking it. Is the antibiotic the cause or could I be pregnant?
Mon, 5 Jan 2015
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The implant is likely the reason for the period delay. In some cases it can cause a decrease in the frequency or flow of the menstrual cycle.

If you want to determine if you are pregnant then you should consider a pregnancy test.
A home test can accurately detect pregnancy by day 11 to 14 after conception.

I hope this helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Amoxicillin cause bleeding?

HI, thanks for using healthcare magic The implant is likely the reason for the period delay. In some cases it can cause a decrease in the frequency or flow of the menstrual cycle. If you want to determine if you are pregnant then you should consider a pregnancy test. A home test can accurately detect pregnancy by day 11 to 14 after conception. I hope this helps